# SDR A6WA2018012545594

- Difficulty date: January 20, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,012 hours, 32,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT STRUCTURE CORRODED, FS 310.00 TO 349.00 STR 18L.  REPLACED ANGLE SUPPORT IAW SRM 51-42-06, 51-42-21, 53-21-23.
